MathSciNet Relay Station
MathSciNet bibliographic data
MR1465582 58F18 (58F15)
Hasselblatt, Boris; Wilkinson, Amie Prevalence of non-Lipschitz Anosov foliations. Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 93–98 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement